# SDR IPXA2015071691197

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,246 hours, 18,021 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Sheared
- Location: Nr 2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: IN, CAPTAIN`S NR 2 WINDOW CRANK HANDLE PIN SHEARED.  R & R THE PIN IAW AMM 56-11-04-404-013. OPS CHECKED GOOD.
